Volume 4,  Issue 5, 2003

Article 108



E-Mail: bgpachpatte@hotmail.com

Received 09 October, 2002; Accepted 15 December, 2003.
Communicated by: P. Cerone

ABSTRACT.   In this paper we establish some new weighted multidimensional Grüss type integral and discrete inequalities by using a fairly elementary analysis .
Key words:
Multivariate Grüss type inequalities, Discrete inequalities, New estimates, Differentiable function, Partial derivatives, Forward difference operators, Mean value theorem .

2000 Mathematics Subject Classification:
26D15 , 26D20.

Download this article (PDF):

Suitable for a printer:    

Suitable for a monitor:        

To view these files we recommend you save them to your file system and then view by using the Adobe Acrobat Reader. 

That is, click on the icon using the 2nd mouse button and select "Save Target As..." (Microsoft Internet Explorer) or "Save Link As..." (Netscape Navigator).

See our PDF pages for more information.


Other papers in this issue

Rational Identities and Inequalities involving Fibonacci and Lucas Numbers
José Luis Díaz-Barrero

On a q-Analogue of Sándor's Function
C. Adiga, T. Kim, D. D. Somashekara and Syeda Noor Fathima

Beurling Vectors of Quasielliptic Systems of Differential Operators
Rachid Chaili

Some Estimations for the Integral Taylor's Remainder
Lazhar Bougoffa

Some Companions of the Grüss Inequality in Inner Product Spaces
S.S. Dragomir

Interpolation Functions of Several Matrix Variables
Y. Ameur

On Grüss Type Inequalities of Dragomir and Fedotov
J.E. Pecaric and B. Tepes

Iterative Solution of Nonlinear Equations of Hammerstein Type
H. Zegeye

An Entropy Power Inequality for the Binomial Family
Peter Harremoës and Christophe Vignat

On Hardy-Hilbert's Integral Inequality with Parameters
Leping He, Mingzhe Gao and Weijian Jia

Generalized Inequalities for Indefinite Forms
Fathi B. Saidi

Some Remarks on Lower Bounds of Chebyshev's Type for Half-lines
F.D. Lesley and V.I. Rotar

A Study on Almost Increasing Sequences
Hüseyin Bor

Asymptotic Behaviour of Some Equations in Orlicz Spaces
D. Meskine and A. Elmahi

Generalization of a Result for Cosine Series on the L1 Norm
József Németh

On Integral Forms of Generalised Mathieu Series
P. Cerone and C.T. Lenard

Ostrowski-Grüss type Inequalities in Two Dimensions
Nenad Ujevic

Convex Functions in a Half-plane
Nicolae N. Pascu and Nicolae R. Pascu

Some Hardy Type Inequalities in the Heisenberg Group
Yazhou Han and Pengcheng Niu

On the Stability of A Class of Functional Equations
Belaid Bouikhalene

Kantorovich Type Inequalities for $1 > p > 0$
Mariko Giga

Linear Elliptic Equations and Gauss Measure
G. di Blasio

A Note on Integral Inequalities and Embeddings of Besov Spaces
Moritz Kassmann

New Weighted Multivariate Grüss Type Inequalities
B.G. Pachpatte

Corrigendum on the paper: 'Lower Bounds for the Infimum of the Spectrum of the Schrõdinger Operator in RN and the Sobolev Inequalities' published in JIPAM, vol. 3, no. 4. (2002), Article 63
E.J.M. Veling


Other issues


© 2000 School of Communications and Informatics, Victoria University of Technology. All rights reserved.
JIPAM is published by the School of Communications and Informatics which is part of the Faculty of Engineering and Science, located in Melbourne, Australia. All correspondence should be directed to the editorial office.